# SDR SWAA2024112671408

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 53,558 hours, 32,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN OVERHEAD AFT EXIT SALIDA SIGN COVER IS MISSING.<[01] FOUND AND RE-INSTALLED OVERHEAD EMERGENCY EXIT SIGN COVER. REF. AMM 33-51-01.
